On the uniform distribution of sequences of integers. (English) Zbl 0131.29203


11K06 General theory of distribution modulo \(1\)
11J71 Distribution modulo one
Full Text: DOI


[1] I. Niven: Uniform distribution of sequences of integers, Trans. Amer. Math. Soc., 98, 52-61 (1961). · Zbl 0096.03102 · doi:10.2307/1993512
[2] H. Weyl: Ober die Gleichverteilung von Zahlen modulo Eins, Math. Ann., 77, 313-352 (1916). · doi:10.1007/BF01475864
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.